You are not logged in.

Squeezed coherent states and the one-dimensional morse quantum system

Angelova Turkedjieva, M, Hertz, A and Hussin, V 2012, Squeezed coherent states and the one-dimensional morse quantum system, Journal of physics A: mathematical and theoretical, vol. 45, no. 24, pp. 1-15, doi: 10.1088/1751-8113/45/24/244007.

Attached Files
Name Description MIMEType Size Downloads

Title Squeezed coherent states and the one-dimensional morse quantum system
Author(s) Angelova Turkedjieva, MORCID iD for Angelova Turkedjieva, M orcid.org/0000-0002-0931-0916
Hertz, A
Hussin, V
Journal name Journal of physics A: mathematical and theoretical
Volume number 45
Issue number 24
Start page 1
End page 15
Total pages 17
Publisher IOP Publishing
Place of publication Bristol, Eng.
Publication date 2012-06
ISSN 0305-4470
1751-8121
Language eng
DOI 10.1088/1751-8113/45/24/244007
Field of Research 080110 Simulation and Modelling
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2012 IOP Publishing
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095865

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 26 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 13 Jul 2017, 17:35:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.